Divergence boundary conditions for vector Helmholtz equations with divergence constraints
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 3, p. 479-492
@article{M2AN_1999__33_3_479_0,
     author = {Kangro, Urve and Nicolaides, Roy},
     title = {Divergence boundary conditions for vector Helmholtz equations with divergence constraints},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {3},
     year = {1999},
     pages = {479-492},
     zbl = {0947.35048},
     mrnumber = {1713234},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_3_479_0}
}
Kangro, Urve; Nicolaides, Roy. Divergence boundary conditions for vector Helmholtz equations with divergence constraints. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 3, pp. 479-492. http://www.numdam.org/item/M2AN_1999__33_3_479_0/

[1] M. Costabel, A Remark on the Regularity of Solutions of Maxwell's Equations on Lipschitz Domains. Math. Methods Appl. Sci. 12 (1990) 365-368. | MR 1048563 | Zbl 0699.35028

[2] V. Girault and P.-A. Raviart, Finite Element Methods for Navier-Stokes Equations. Springer-Verlag (1986). | MR 851383 | Zbl 0585.65077

[3] P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman Advanced Publishing Program (1985). | MR 775683 | Zbl 0695.35060

[4] C. Hazard and M. Lenoir, On the Solution of Time-harmonic Scattering Problems for Maxwell's Equations. SIAM J. Math. Anal 27 (1996) 1597-1630. | MR 1416510 | Zbl 0860.35129

[5] B.N. Jiang, J. Wu and L.A. Povinelli, The Origin of Spurious Solutions in Computational Electromagnetics. J. Comput. Phys. 125 (1995) 104-123. | MR 1381806 | Zbl 0848.65086

[6] M. Křížek and P. Neittaanmäki, On the Validity of Friedrichs' Inequalities. Math. Scand. 54 (1984), 17-26. | MR 753060 | Zbl 0555.35003

[7] I.D. Mayergoyz, A New Point of View on the Mathematical Structure of Maxwell's Equations. IEEE Trans. Magn. 29 (1993) 1315-1320.

[8] F. Murat, Compacité par Compensation. Ann. Scuola Norm. Sup.Pisa Cl. Sci. 5 (1978) 485-507. | Numdam | MR 506997 | Zbl 0399.46022